# SDR QR9R20210924002

- Difficulty date: September 24, 2021
- Submitted: September 24, 2021
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 10721299352
- Aircraft time: 2,849 hours
- System (JASC): 2300 · Communications System
- Part: Transceiver
- Part number: 4000155255111
- Part serial: 52082
- Condition: Unreliable
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

WULFSBURG 5000 HAS NO POWER TRANSMITTED WHEN TRANSMITTING ON A UHF FREQUENCY AND VERY LITTLE POWER TRANSMITTED WHEN TRANSMITTING ON A VHF FREQUENCY. TROUBLESHOT WITH A WATT METER. TRANSCEIVER RT-5000 REPLACED; MOC SUCCESSFULLY COMPLETED.
